# SDR A6WA20121008545

- Difficulty date: October 3, 2012
- Submitted: October 8, 2012
- Operation: Air carrier
- Aircraft: N453
- Make and model: Cndair CL6002B19
- Aircraft serial: 7838
- Aircraft time: 21,768 hours, 21,526 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Heat Shield
- Condition: Damaged
- Location: Apu
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU AFT HEATSHIELD HAS 6 PULLED THRU SCREWS.  REPAIRED 6 SCREW HOLES ON APU AFT HEATSHIELD IAW BOMBARDIER REO 601R-49-81-160.
